# SDR DLM88970058

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON T/O AND CLIMBOUT, A HOT SMELL WAS NOTICED IN THE COCKPIT.  SMELL WENT AWAY WITH POWER REDUCTION TO CRUISE.  RAN BOTH ENGINES TO T/O POWER PER PFHB FOR PNEUMATIC BURNOUT.  CKD AUG VALVES PER PFHB, NO SMELL NOTED.  CHANGED COALESCER BAGS.
